# SDR YENA20141017219

- Difficulty date: October 17, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N591JB
- Make and model: Airbus A320-232
- Aircraft serial: 2246
- Aircraft time: 41,892 hours, 14,665 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pickup
- Part number: 9028A000401
- Part serial: 18858
- Condition: Failed
- Location: Lt Wing Te Flaps
- Part time: 41,899 hours, 14,665 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING APPROACH AND SELECTING FLAPS TO 2 DEGREES WITH SPEED BRAKES OUT, RECEIVED F/CTL FLAPS LOCKED WING TIP ON ECAM.  COMPLETED ECAM ACTION AND LANDED UNEVENTUALLY. R & R ASYMMETRY POSITION PICK OFF UNIT ON THE LT SIDE, IAW AMM 27-51-18.  OPS CHECK, FLAPS GOOD.
